Top answers from doctors based on your search:
Disclaimer

can you crush azithromycin

A 45-year-old member asked:
Dr. Stuart Kanter
20 years experience Geriatrics
Yes: Yes you can crush Azithromycin in water.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Should be OK: If you have trouble taking pills, it's OK to crush azithromycin into any kind of food. Or if the powder sachet indeed isn't available, I'll bet the pe ... Read More
1
1 thank
A member asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Probably OK but...: ...maybe not necessary. The pills are not timed-release, so crushing won't affect absorption or effectiveness against infection. But if you're one of ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Stuart Kanter
20 years experience Geriatrics
Yes: Azithromycin can be crushed.
6
6 thanks
A 41-year-old member asked:
Dr. Stuart Kanter
20 years experience Geriatrics
Yes: Yes it is ok to crush azithromycin.
A 44-year-old member asked:
Dr. Evans Prieston
43 years experience Pharmacology
Azithromycin: I would not recommend crushing asithromycin tablets in that it could have an effect of how the drug is absorbed from your GI tract into your bloodstre ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
Azith: Yes it will.
2
2 thanks
A 27-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Sure, no problem: If you can't take the pills, it's OK to crush and mix them with these or any other food.
1
1 thank
A female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Swallow them whole: The tablets won't taste bad if you just swallow them whole -- or maybe very brief bitterness. If you crush or try to dissove them in tea or anything e ... Read More
3
3 thanks
A male asked:
Dr. Elizabeth Wallen
34 years experience Pediatrics
Crushed: The tablets can be crushed but don't mix with alcohol. Azithromycin can cause nausea and drowsiness. Alcohol will worsen those effects.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month